Document Type

Article

Publication Date

1-2006

Publication Title

Journal of Symbolic Computation

Abstract

We describe our online database of finite extensions of Qp, and how it can be used to facilitate local analysis of number fields.

Volume

41

Issue

1

First Page

80

Last Page

97

DOI

https://doi.org/10.1016/j.jsc.2005.09.003

ISSN

0747-7171

Comments

This is a pre-publication version of an article published in Journal of Symbolic Computation. The final authenticated version is available online at: https://doi.org/10.1016/j.jsc.2005.09.003

The database can be accessed at: https://math.la.asu.edu/~jj/localfields/

Rights

© 2006. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/

Included in

Mathematics Commons

Share

COinS